# SDR 2004UALA00151

- Difficulty date: February 22, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 28,924 hours, 4,517 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Indicator
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING INDICATOR LOOSE-BROKEN 11F.  REPLACED AND TESTED LIGHT ASSY.
